Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Questions about Remeron and Bipolar illness Mindriot

Posted by SalArmy4me on May 11, 2001, at 18:18:05

In reply to Re: Questions about Remeron and Bipolar illness, posted by Mindriot on May 11, 2001, at 17:07:10

I never had weight gain or sedation either on Remeron, even at taking a whopping 60 mg.

> > Hi, I am currently taking both depakote and Remeron for bipolar II. Like you I had tried different AD's with no success, but I admit I do feel much better on the Remeron. It does make you tired at first, especially doses lower than 30 mg, but it wears off, I'm currently taking 30mg so I don't feel sleepy. My mood has slowly improved to almost normal (I can't believe I typed that but it's true). So I say give Remeron a shot, for me it's been great....and no signifigant weight gain.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SalArmy4me thread:62463
URL: http://www.dr-bob.org/babble/20010507/msgs/62525.html